# SDR AALA202205045753

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A300*
- Aircraft serial: 1651
- Aircraft time: 66,177 hours, 25,215 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER BOTH ENGINE STARTED FORWARD FLIGHT ATTENDANT CIDS PANEL CAUTION LIGHT RETURN TO GATE. SERVICED R2 DOOR ASSIST BOTTLE PER AMM 52-10-00.
